We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
A week after I took my last clomid pill, I had severe cramping, very painful. And then we had intercourse and it was also very painful. Was the cramping from me ovulating? I assumed that is what it was. Then 2 days after that I was cramping really bad again. I haven't had it since. Today I have been nausea. I'm 5 or 6DPO. What do you ladies think?
I think what you may be experiencing is fairly normal. Clomid can cause your ovaries to swell quite a bit & cause discomfort, cramping & may even make you have incredibly strong O pains. It did for me. After the 1st round, that subsided but were still there. If for any reason you continue to feel severe cramps, call your OB & schedule an u/s. You may have developed a cyst. Keep us updated!